# SDR ABXA9800101

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 46158
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 3653396
- Condition: Cracked
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L-ANGLE CRACKED ON LEFT HORIZONAL STABILIZER OUTBOARD TIP.  FABRICATED AND INSTALLED REPAIR PER REA D855-2265-MR.
